| Model Number |
CWIII ARTHROSCOPY PUMP |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Pretest, confirmed complaint.Found the membrane switch failed.Cover is rusty.See attached vendor evaluation.The most likely cause for the reported failure can be attributed to wear and tear.
Event or Problem Description
The pump was reported to be faulty and won't stop.The user reporting that turning it on was okay, however the stop button is not working.Intermittent failures.